# SDR IPXA2020071097551

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 17,079 hours, 6,154 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Message
- Part number: 767NS
- Part serial: B4680B6653
- Condition: Activated
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION AND SLOW EXCELLARATION ABOVE V1. SUSPECT TIRE ON NOSE OR MAIN. WHEN GEAR LEVER PLACED TO OFF, GEAR DISAGREE AND TAIL SKID EICAS. GEAR UP POSITION CLEARED EICAS. EXCESSIVE VIBRATION DURING RETRACTION. ON LANDING, HELD NOSE OFF AS LONG AS POSSIBLE. WHEN IT TOUCHED DOWN WE FELT MILD VIBRATION AT THE MUCH SLOWER SPEEDCARRIED OUT FIM 32-09-00-815-803-001 PSEU BITE TEST NO FAULTS NOTED. AMM 05-51-32-201 TAIL SKID/STRIKE INSP NO DAMG FOUND. R/R LH & R/H NOSE WHEEL TIRES IAW AMM 32-45-02-401. TIRE PRESS CHECKED SATISFACTORY.
